MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KP; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KP; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KP
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that insulin pump had insulin flow block alarm.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Customer stated they have tried all remedies.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement, rewind, prime/seating, basic occlusion, force sensor, occlusion, and self tests.No unexpected insulin flow blocked, no delivery, device passed displacement, rewind, prime/seating, basic occlusion, force sensor, occlusion, and self tests.No unexpected insulin flow blocked, no delivery, occlusion alarms or prime, rewind anomalies were noted during testing.(b)(4).

Brand Name
670G INSULIN PUMP MMT-1780KP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10371435
Report Number2032227-2020-158307
Device Sequence Number11624807
Product Code OZP
UDI-Device Identifier00763000173043
UDI-Public(01)00763000173043
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KP
Device Catalogue NumberMMT-1780KP
Device Lot NumberHG3FTG5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight142